Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Mean curvature flow of the graphs of maps between compact manifolds


Authors: Kuo-Wei Lee and Yng-Ing Lee
Journal: Trans. Amer. Math. Soc. 363 (2011), 5745-5759
MSC (2010): Primary 53C44
Published electronically: June 15, 2011
MathSciNet review: 2817407
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We make several improvements on the results of M.-T. Wang (2002) and his joint paper with M.-P. Tsui (2004) concerning the long time existence and convergence for solutions of mean curvature flow in higher co-dimension. Both the curvature condition and lower bound of $ *\Omega$ are weakened. New applications are also obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 53C44

Retrieve articles in all journals with MSC (2010): 53C44


Additional Information

Kuo-Wei Lee
Affiliation: Institute of Mathematics, Academia Sinica, Taipei, Taiwan
Email: d93221007@ntu.edu.tw

Yng-Ing Lee
Affiliation: Department of Mathematics, National Taiwan University, Taipei, Taiwan – and – National Center for Theoretical Sciences, Taipei Office, National Taiwan University, Taipei, Taiwan
Email: yilee@math.ntu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05204-9
PII: S 0002-9947(2011)05204-9
Received by editor(s): October 17, 2008
Received by editor(s) in revised form: September 11, 2009
Published electronically: June 15, 2011
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.